# SDR ASAA2016032516094

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 15,213 hours, 4,429 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER POWER SWAP SATCOM WAS NOT LISTED ON MENU.  ACFT GROUNDED.  ACCOMPLISHED SATCOM RESET PROCEDURES IAW QRH.  SATCOM OPS NORMAL.
